# SDR CA090223001

- Difficulty date: February 17, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

IFSD, ACFT TURNED BACK INTO ATLANTA DUE TO, HIGH VIB, COMPRESSOR STALL, AND TGT WENT TO 1149 DEG.  FOUND METAL NUGGETS IN THE TAIL PIPE, AND HPT CASE BULGED IN LINE WITH HPT1.  ENGINE WILL BE INDUCTED TO MANUFACTURER ON MARCH 3 FOR INVESTIGATION.  FURTHER INFORMATION WILL BE AVAILABLE FOLLOWING ENGINE DISASSEMBLY.
